Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 20, NWS Melbourne, FL

February 14, 2014

NWS Melbourne, FL issued this small craft advisory at Feb 14, 2014, 4:25 AM EST. It took effect at Feb 15, 2014, 1:00 AM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2014, 4:25 AM EST (09:25 UTC)
In effect from
Feb 15, 2014, 1:00 AM EST
Expired
Feb 15, 2014, 8:02 PM EST
In force
19 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WHUS72 KMLB 140925
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
425 AM EST FRI FEB 14 2014


AMZ570-572-150900-
/O.EXP.KMLB.SC.Y.0019.000000T0000Z-140214T0900Z/
/O.NEW.KMLB.SC.Y.0020.140215T0600Z-140215T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
425 AM EST FRI FEB 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY. 

* WINDS AND SEAS...SOUTHWEST TO WEST WINDS WILL INCREASE RAPIDLY
  INTO TONIGHT REACHING UP TO 25 TO 30 KNOTS OFFSHORE WITH
  OCCASIONAL GUSTS TO GALE FORCE LATE TONIGHT THROUGH EARLY
  MORNING SATURDAY. THESE STRONG OFFSHORE WINDS WILL BUILD SEAS
  TO 6 TO 8 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-150900-
/O.EXP.KMLB.SC.Y.0019.000000T0000Z-140214T0900Z/
/O.NEW.KMLB.SC.Y.0020.140215T0900Z-140215T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
425 AM EST FRI FEB 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST
SATURDAY. 

* WINDS AND SEAS...SOUTHWEST TO WEST WINDS WILL INCREASE RAPIDLY
  INTO TONIGHT REACHING UP TO 20 TO 25 KNOTS BY DAYBREAK SATURDAY.
  THESE WINDS WILL BUILD SEAS TO 5 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-150900-
/O.NEW.KMLB.SI.Y.0003.140215T0900Z-140215T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
425 AM EST FRI FEB 14 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 4 AM TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 4 AM TO 4 PM
EST SATURDAY. 

* WINDS...SOUTHWEST TO WEST WINDS WILL INCREASE RAPIDLY INTO
  TONIGHT REACHING UP TO 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY
  MORNING SATURDAY. THESE WINDS WILL BUILD SEAS UP TO 4 TO 5 FEET
  NEARSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

&&

$$
4 follow-up statements
875 
WHUS72 KMLB 141944
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
244 PM EST FRI FEB 14 2014

AMZ570-152100-
/O.UPG.KMLB.SC.Y.0020.140215T0600Z-140215T2100Z/
/O.NEW.KMLB.GL.W.0004.140215T0900Z-140215T2100Z/
/O.NEW.KMLB.SC.Y.0021.140215T2100Z-140216T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
244 PM EST FRI FEB 14 2014

...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TO 10 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY. A
SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 PM TO 10 PM EST
SATURDAY.

* WINDS AND SEAS...SOUTHWEST TO WEST WINDS WILL INCREASE RAPIDLY
  LATE TONIGHT REACHING 25 TO 30 KNOTS OFFSHORE WITH GUSTS TO GALE
  FORCE THROUGH SATURDAY AFTERNOON. THESE STRONG OFFSHORE WINDS
  WILL BUILD SEAS TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-152100-
/O.EXA.KMLB.SI.Y.0003.140215T0900Z-140215T2100Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
244 PM EST FRI FEB 14 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 4 AM TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 4 AM TO 4 PM
EST SATURDAY. 

* WINDS AND SEAS...SOUTHWEST TO WEST WINDS WILL INCREASE RAPIDLY
  LATE TONIGHT REACHING AROUND 20 KNOTS THROUGH SATURDAY
  AFTERNOON. THESE STRONG OFFSHORE WINDS WILL KEEP THE HIGHEST
  SEAS FURTHER OFFSHORE...THOUGH SEAS BEYOND 15 NM MAY BUILD UP
  TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

&&

$$

AMZ572-575-152100-
/O.EXT.KMLB.SC.Y.0020.140215T0900Z-140216T0300Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
244 PM EST FRI FEB 14 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 10 PM EST
SATURDAY...

* WINDS AND SEAS...SOUTHWEST TO WEST WINDS WILL INCREASE RAPIDLY
  LATE TONIGHT REACHING 25 TO 30 KNOTS OFFSHORE WITH GUSTS TO GALE
  FORCE THROUGH SATURDAY AFTERNOON. THESE STRONG OFFSHORE WINDS
  WILL BUILD SEAS TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-152100-
/O.CON.KMLB.SI.Y.0003.140215T0900Z-140215T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
244 PM EST FRI FEB 14 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 4 AM TO
4 PM EST SATURDAY...

* WINDS AND SEAS...SOUTHWEST TO WEST WINDS WILL INCREASE RAPIDLY
  LATE TONIGHT REACHING 20 TO 25 KNOTS THROUGH SATURDAY AFTERNOON.
  THESE STRONG OFFSHORE WINDS WILL KEEP THE HIGHEST SEAS FURTHER
  OFFSHORE...THOUGH SEAS BEYOND 15 NM MAY BUILD UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

&&

$$
377 
WHUS72 KMLB 151840
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
140 PM EST SAT FEB 15 2014

AMZ570-160300-
/O.CON.KMLB.GL.W.0004.000000T0000Z-140215T2100Z/
/O.CON.KMLB.SC.Y.0021.140215T2100Z-140216T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
140 PM EST SAT FEB 15 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...GUSTY WEST TO NORTHWEST WINDS WILL DIMINISH
  THIS EVENING WITH SLOWLY DECREASING SEAS TO 5 TO 7 FEET BY 10
  PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-152100-
/O.CON.KMLB.SI.Y.0003.000000T0000Z-140215T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
140 PM EST SAT FEB 15 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM
EST THIS AFTERNOON...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL DECREASE BELOW
  ADVISORY CRITERIA AFTER 4 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

&&

$$

AMZ572-575-160300-
/O.CON.KMLB.SC.Y.0020.000000T0000Z-140216T0300Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
140 PM EST SAT FEB 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL SLOWLY DIMINISH
  THROUGH 10 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
109 
WHUS72 KMLB 152102
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EST SAT FEB 15 2014

AMZ570-160015-
/O.EXP.KMLB.GL.W.0004.000000T0000Z-140215T2100Z/
/O.CON.KMLB.SC.Y.0021.000000T0000Z-140216T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
402 PM EST SAT FEB 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WINDS AND SEAS...GUSTY WEST TO NORTHWEST WINDS WILL DIMINISH 
  THIS EVENING WITH SLOWLY DECREASING SEAS TO 5 TO 7 FEET BY 10 
  PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-152215-
/O.EXP.KMLB.SI.Y.0003.000000T0000Z-140215T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
402 PM EST SAT FEB 15 2014

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

SMALL CRAFT SHOULD EXERCISE CAUTION FOR WINDS THIS EVENING.

$$

AMZ572-575-160015-
/O.CON.KMLB.SC.Y.0020.000000T0000Z-140216T0300Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
402 PM EST SAT FEB 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL SLOWLY DIMINISH 
  THROUGH 10 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

15
503 
WHUS72 KMLB 160102
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
802 PM EST SAT FEB 15 2014

AMZ572-575-160215-
/O.CAN.KMLB.SC.Y.0020.000000T0000Z-140216T0300Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
802 PM EST SAT FEB 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION WELL OFFSHORE TONIGHT FOR
SEAS OF 4 TO 6 FEET.

$$

AMZ570-160215-
/O.CAN.KMLB.SC.Y.0021.000000T0000Z-140216T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
802 PM EST SAT FEB 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION WELL OFFSHORE TONIGHT FOR
SEAS OF 4 TO 6 FEET.

$$

15

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 3:55 AM EST, 30 minutes earlier.

Area forecast discussion, Feb 14, 3:55 AM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
355 AM EST FRI FEB 14 2014

.DISCUSSION...
TODAY/TONIGHT...HIGH PRESSURE CENTERED OVER THE EASTERN GULF OF
MEXICO WILL SHIFT SOUTHWARD TODAY WITH LIGHT N/NW WINDS BECOMING
W/SW INTO THE AFTERNOON. AFTER A MORE CHILLY MORNING WILL SEE HIGHS
REACH THE MID TO UPPER 60S...EXCEPT AROUND 70 ACROSS OKEECHOBEE
COUNTY. VERY DRY AIRMASS IN PLACE WILL KEEP SUNNY SKIES ACROSS THE
REGION.

BASE OF A VIGOROUS SW TROUGH OVER THE MIDWEST FRIDAY AFT WILL
PLUNGE SOUTHWARD AND THROUGH THE SOUTHEAST STATES INTO FRIDAY NIGHT.
THIS WILL INTENSIFY AN AREA OF LOW PRESSURE MOVING THROUGH
TENNESSEE/KENTUCKY TOWARD THE MID ATLANTIC STATES WITH ATTENDANT
COLD FRONT APPROACHING CENTRAL FLORIDA LATE TONIGHT. AS THIS FRONT
NEARS THE AREA...LOW LEVEL SOUTHWEST FLOW WILL INCREASE RAPIDLY.
WINDS MAY BECOME LIGHT SOON AFTER SUNSET BUT WILL INCREASE UP TO 5
TO 10 MPH AFTER MIDNIGHT. INCREASING CLOUDS EXPECTED AHEAD OF THE
FRONT OVER NORTH CENTRAL FLORIDA CLOSER TO DAYBREAK WITH SOME LIGHT
SHOWERS POSSIBLY PUSHING ONSHORE THE FLORIDA WEST COAST. HOWEVER
WITH FAIRLY DRY AIRMASS STILL IN PLACE WILL CONTINUE TO KEEP RAIN
CHANCES OUT OF THE FORECAST FOR NOW.

WEEKEND...COLD FRONT WILL BE ON OUR DOORSTEP FIRST THING SAT
MORNING AND SWEEP THROUGH MOST OF THE AREA DURING THE MORNING
HOURS. THE FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH AS MAXIMUM
PRECIPITABLE WATER IS FORECAST A LITTLE LESS THAN AN INCH.
THEREFORE WILL MAINTAIN A DRY FORECAST. EXPECT NARROW BAND OF
CLOUDS WITH THE FRONT THEN CLEARING IN THE AFTERNOON.

IT LOOKS QUITE GUSTY SAT ESPECIALLY IN THE MORNING THEN THE
GRADIENT SHOULD WEAKEN AS HIGH PRESSURE RIDGE BEGINS TO NOSE IN FROM
THE GULF. BULK OF COLD ADVECTION WILL BE WELL TO OUR NORTH SO HIGHS
SHOULD BE IN THE UPPER 60S TO LOWER 70S AND EVEN SOME MID 70S FAR
SOUTH.

THE HIGH WILL BUILD OVER THE REGION SAT NIGHT. WITH THE VERY DRY
AIR THAT ADVECTED IN BEHIND THE FRONT...CLEAR SKIES AND LIGHT
WINDS...TEMPS WILL BE MUCH BELOW NORMAL...MOSTLY BE IN THE UPPER 30S
TO LOWER 40S. SUNDAY LOOKS LIKE A NICE DAY WITH LIGHT WINDS AND TEMPS
SIMILAR TO SAT.

MON-NEXT FRI...THE FLOW PATTERN ALOFT BECOMES ZONAL EARLY IN THE
WEEK WITH A SURFACE HIGH PRESSURE RIDGE SETTING UP FROM THE GULF
ACROSS THE PENINSULA INTO THE ATLANTIC. THIS LOOKS LIKE A DRY
PATTERN WITH TEMPERATURES MODIFYING ABOVE NORMAL. BY LATE WEEK
THE GFS SHOWS TROUGHING IN THE WESTERN PART OF THE COUNTRY AND
SOUTHEASTERLY LOW LEVEL FLOW TAPPING OLD FRONTAL BAND MOISTURE.
THE GFS STARTS TO GENERATE SMALL PRECIP AMOUNTS...BUT WILL NOT ADD
ANY RAIN CHANCES YET AS MOS POPS ARE JUST A SHADE ABOVE 10 PERCENT.

&&

.AVIATION...VFR CONDS EXPECTED NEXT 24 HOURS. SKC WITH N/NW WINDS
BECOMING W/SW INTO THE AFT AND REMAINING AOB 10 KTS. MAY SEE A WEAK
SEA BREEZE DEVELOP ALONG THE TREASURE COAST IN THE AFT MOVING INLAND
THROUGH SUNSET.

&&

.MARINE...
TODAY/TONIGHT...NW WINDS WILL CONTINUE TO WEAKEN THROUGH EARLY THIS
MORNING...EVENTUALLY BECOMING W/SW AROUND 5 TO 10 MPH INTO THE
AFTERNOON. SEAS WILL ALSO DECREASE TO 2-4 FEET. THESE MORE FAVORABLE
BOATING CONDS WILL BE SHORT LIVED HOWEVER AS SW WINDS EXPECTED TO
RAPIDLY INCREASE INTO TONIGHT AHEAD OF AN APPROACHING COLD FRONT.
WILL SEE WIND SPEEDS AFTER MIDNIGHT REACH UP TO 25-30 KNOTS OFFSHORE
OF VOLUSIA AND BREVARD COUNTIES WITH OCCASIONAL GUSTS TO GALE FORCE
LATE IN THE NIGHT. WILL BEGIN A SCA OVER THE OFFSHORE WATERS NORTH
OF SEBASTIAN INLET SHORTLY AFTER MIDNIGHT...EXPANDING FARTHER SOUTH
OFFSHORE LATE IN THE NIGHT WITH A SCA FOR WINDS GOING INTO EFFECT
OVER THE NEARSHORE WATERS OF VOLUSIA AND BREVARD COUNTIES.

WEEKEND...STRONG AND GUSTY WESTERLY WINDS WILL CREATE HAZARDOUS
CONDITIONS IN THE ATLANTIC ON SATURDAY. SOME GUSTS TO GALE FORCE
ARE POSSIBLE IN THE MORNING. THEN FOR SUNDAY...NORTHWEST WINDS
ARE FORECAST 10 KNOTS OR LESS.

MON-TUE...HIGH PRESSURE RIDGE WILL BECOME ESTABLISHED FROM THE
ATLANTIC ACROSS THE PENINSULA INTO THE GULF. WINDS LOOK TO BE 10
KNOTS OR LESS EXCEPT MAYBE MON NIGHT IN THE NORTH WHERE SOUTHWEST
WINDS MIGHT REACH CLOSE TO 15 KNOTS.

&&

.FIRE WEATHER...
TODAY...VERY DRY AIRMASS ACROSS THE REGION WILL PRODUCE SEVERAL
HOURS OF LOW RH THIS AFTERNOON WITH MIN RH VALUES IN THE 20S TO LOW
30S. HOWEVER LOW ERC VALUES FROM RECENT RAINS AND RELATIVELY LIGHT
WINDS OUT OF THE W/SW WILL PRECLUDE THE NEED FOR ANY RED FLAG
WARNINGS.

WEEKEND...SAT WILL HAVE CONTINUED LOW RH AND WEST WINDS LOOK GUSTY
ESPECIALLY FROM MORNING TO EARLY AFTERNOON.  FUEL MOISTURE WILL
PROBABLY BE TOO MARGINAL FOR RED FLAG CONDITIONS.  MIN RH VALUES
WILL BE LOW AGAIN ON SUNDAY BUT WINDS WILL BE VARIABLE 5-10 MPH.

MON-TUE...MIN RH MAY BE AROUND 35 PERCENT ON MON ACROSS THE INTERIOR
THEN MINIMUM VALUES WILL RISE INTO THE 40S AND 50S TUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  66  51  67  39 /   0  10  10   0
MCO  68  50  70  43 /   0  10  10   0
MLB  67  50  71  43 /   0   0  10   0
VRB  68  51  72  43 /   0   0  10   0
LEE  67  53  68  41 /   0  10  10   0
SFB  68  51  69  42 /   0  10  10   0
ORL  68  52  69  45 /   0  10  10   0
FPR  67  50  74  43 /   0   0  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 4 AM TO 4 PM EST SATURDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EST SATURDAY FOR WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 1 AM TO 4 PM EST SATURDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...WEITLICH
LONG TERM....LASCODY
Hazardous weather outlook, Feb 13, 8:38 PM EST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
838 PM EST THU FEB 13 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-140900-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
838 PM EST THU FEB 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...OVERNIGHT.

.EXCESSIVE COLD IMPACT...
COLD HIGH PRESSURE WILL BUILD ACROSS FLORIDA OVERNIGHT ALLOWING
THE WINDS TO DROP OFF. THE LIGHT WINDS AND CLEAR SKIES WILL BRING
CHILLY CONDITIONS TO CENTRAL FLORIDA. TEMPERATURES BY MORNING WILL
FALL INTO THE MID AND UPPER 30S IN THE USUALLY COLDER AREAS OF
NORTHWEST VOLUSIA AND NORTHERN LAKE COUNTIES...TO NEAR 40 OVER METRO
ORLANDO AND MELBOURNE TO THE LOWER 40S ACROSS THE TREASURE COAST.

PATCHY FROST MAY FORM TOWARDS DAYBREAK OVER NORTHERN LAKE AND VOLUSIA
COUNTIES AND OKEECHOBEE COUNTY AWAY FROM THE LAKE SHORE.

PLENTY OF SUNSHINE FRIDAY MORNING WILL ALLOW TEMPERATURES TO CLIMB
QUICKLY AN HOUR OR TWO AFTER SUNRISE.

.WIND AND SEA IMPACT...
THE PRESSURE GRADIENT CONTINUES TO WEAKEN THIS EVENING AS HIGH
PRESSURE BUILDS INTO THE AREA. AS A RESULT WINDS WILL SUBSIDE
OVERNIGHT. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH THIS
EVENING ALONG THE NEARSHORE WATERS AND A BIT LATER FURTHER OFFSHORE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
MUCH DRIER AIR POURING INTO CENTRAL FLORIDA BEHIND THE COLD FRONT
COULD POSE AN ELEVATED FIRE WEATHER CONCERN THROUGH LATE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BLOTTMAN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 4:25 AM ESTSmall Craft Advisory for WindsMLB36 hr
Feb 14, 2:44 PM ESTGale WarningMLB25 hr
Feb 14, 2:44 PM ESTSmall Craft AdvisoryMLB29 hr

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.